# SDR DALA2023102308718

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 70,167 hours, 22,671 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 1R DOOR IS NOT ARMING PROPERLY PER FLIGHT ATTENDANT. CORRECTIVE ACTION: LUBRICATED & OPS TESTED GIRT BAR ENGAGEMENT PER B757 AMM 52-12. OPS CKS GOOD. (9635790)
